# SDR F3LA00104

- Difficulty date: May 21, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 46,141 hours, 30,038 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Part time: 2,260 hours, 1,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED VERTICAL STABILIZER LEADING EDGE SKIN DAMAGED.  MAINTENANCE REMOVED DAMAGED AREA, FABARICATED PATCH AND DOUBLER, AND REPAIRED PER SRM 55-30-6. (X)
